# SDR VNAA2018111699917

- Difficulty date: November 16, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 34,408 hours, 34,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R311195556
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT LBL 27 HAS NUMEROUS FASTENER HOLES CORORDED DAMAGED BETWEEN FS 559.00+64 AND FS 621.00. CA REMOVED AND REPLACED DAMAGED AREA OF FLOORBEAM
